# SDR COMA9630049

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356CA
- Make and model: Saab SF340A
- Aircraft serial: 340A034
- System (JASC): 6120 · Propeller Controlling System
- Part: Computer
- Part number: 8542M2
- Condition: Failed
- Location: Auto Coarsen Sys
- Part time: 8,484 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AUTO COARSEN FAIL WARNING DURING TAKEOFF.  REPLACED THE AUTO COARSEN COMPUTER.
